On a generalization of the Emden equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1107-1113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a0,
author = {M. M. Ad'yutov and N. V. Zmitrenko and Yu. A. Klokov},
title = {On a generalization of the {Emden} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1107--1113},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a0/}
}
M. M. Ad'yutov; N. V. Zmitrenko; Yu. A. Klokov. On a generalization of the Emden equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1107-1113. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a0/